Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 236189, 12 pages
http://dx.doi.org/10.1155/2013/236189
Research Article

Stability of Almost Periodic Solution for a General Class of Discontinuous Neural Networks with Mixed Time-Varying Delays

College of Information Science and Engineering, Yanshan University, Qinhuangdao 066004, China

Received 2 September 2013; Accepted 5 November 2013

Academic Editor: Huaiqin Wu

Copyright © 2013 Yingwei Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingwei Li, “Stability of Almost Periodic Solution for a General Class of Discontinuous Neural Networks with Mixed Time-Varying Delays,” Mathematical Problems in Engineering, vol. 2013, Article ID 236189, 12 pages, 2013. https://doi.org/10.1155/2013/236189.